H∞-control problem for linear systems with multiple time-delays via dynamic output feedback
Guoping Lu and
L.F. Yeung
Mathematics and Computers in Simulation (MATCOM), 2002, vol. 60, issue 3, 335-345
Abstract:
This paper focuses on the problem of H∞-control design for linear systems with multiple time-delays, in which the controlled output contains delayed states and disturbance input. The proposed H∞-control problem for a class of linear systems with time-delays is realized as an H∞-control problem for an auxiliary linear system free of time-delay. A new explicit design for dynamic output feedback H∞ controllers is obtained. In addition, a numerical example is presented to illustrate the effectiveness of the proposed approach.
Keywords: H∞; Linear system; Time-delay; Linear matrix inequality (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402000253
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:60:y:2002:i:3:p:335-345
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().